# SDR HEEA954667

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Pack
- Part number: 105450121
- Condition: Worn
- Location: Nr 1 Sys
- Part time: 1,769 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL PLAY ON #1 SYSTEM.  LONGITUDINAL AND COLLECTIVE INPUT LEVERS EXCEEDED .5MM.
